# SDR HNAA2024071900574

- Difficulty date: June 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

71-2123 PROFILE DAMAGED ABOVE OF AIR STATER VALVE ACCESS DOOR BTWEEN XN3167.5 AND XN2905.0.  RAR PROFILE IAW SRM 51-40-02
